A certain class of singular integro-differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 115-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a8,
author = {R. S. Saks},
title = {A certain class of singular integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {115--130},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a8/}
}
R. S. Saks. A certain class of singular integro-differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 115-130. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a8/